# SDR AALA202405105008

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 29,680 hours, 12,035 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DISARMING LEVER AT 2R IS LOOSE.INSTALLED PIN
